# SDR FDEA202112183104

- Difficulty date: December 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 88,939 hours, 21,660 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fairing
- Part number: AKC7502501
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT  WALK AROUND FOUND FOLDING AFT  SECTION OF TAILCONE DETACHED AND ROTATED 180 DEG,  IS HELD BY THE HOLD OPEN SNUBBER.   REMOVED AND INSTALLED SERVICEABLE TAILCONE PER MM                                 53-52-01-4,AND REINSTALLED REMOVED PANELS PER MM                                  53-52-01-2.CKS GOOD.
